# SDR V0XD20150809158

- Difficulty date: August 6, 2015
- Submitted: August 9, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 19,168 hours, 12,657 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SEEABOVE
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINTEL STRINGER 3L AT FS 280.00 IS CRACKED.  CUT OUT DAMAGED AREA, FABRICATED & INSTALLED REPAIR PARTS IAW REO 670BA-53-040 REV C DATED 20 SEPT 2012, USED PNS 670BA53040K1A & 670BA.  NDT PERFORMED BY CRS.
